# SDR SIMA20141106004

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 11,340 hours, 7,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY & SERVICE DOOR EMER LIGHTS INOPERATIVE.  R & R NR 1 BATTERY POWER SUPPLY CHARGER IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.
